MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER
Catalog Number 0165L28
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient ordered foley catheter and the current lot received were not the correct size.Per additional information received via phone on 13nov2023, customer experienced a sizing issue.Customer thought that the foley catheter was smaller than they have been before, the packaging said 28 but customer felt they were getting 26.Customer stated that this was frequently happening to where they had at least one the wrong size from every order, but this order customer had about 8 of them.Customer stated that they were all from the same lot.
 
Event or Problem Description
It was reported that the patient ordered foley catheter and the current lot# received were not the correct size.Per additional information received via phone on 13nov2023, customer experienced a sizing issue.Customer thought that the foley catheter was smaller than they have been before, the packaging said 28 but customer felt they were getting 26.Customer stated that this was frequently happening to where they had at least one the wrong size from every order, but this order customer had about 8 of them.Customer stated that they were all from the same lot.Per additional information received on 29nov2023, it was reported that the foley catheter was painful at insertion site and bloody and swollen (pr# 9321806).No medical intervention was reported.Per additional information received on 08dec2023, the catheter was causing a severe irritation pain inside my bladder.They did not know if that was also causing the redness externally or if the redness was caused by some sort if skin irritation from the catheter.No medical intervention was reported.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a cascading failure of an event previously reported.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18209199
Report Number1018233-2023-08504
Device Sequence Number6445025
Product Code EZC
UDI-Device Identifier00801741017544
UDI-Public(01)00801741017544
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2024
Device Catalogue Number0165L28
Device Lot NumberNGGY3103
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown